MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPL KIT 25X20X20; ORTHOPAEDIC BONE STAPLE, NON-ADJUSTABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPL KIT 25X20X20; ORTHOPAEDIC BONE STAPLE, NON-ADJUSTABLE
Model Number SE-2520TI
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep that during inventory on (b)(6) 2022, it was observed that the bme speedtitan se-2520ti implant sticker and implant were in a speedtitan se-2020ti box.There was no procedure nor patient involvement reported.No additional information was provided.This complaint involves one(1) device.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: reporter is a j&j sales representative.The 510(k) is unknown.The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: g4 h3, h6: part: se-2520ti.Synthes lot: mse200194.Supplier lot: mse200194.Release to warehouse date: march 24, 2021.Manufactured by: n/a.Supplier: millstone medical.No nonconformance reports (ncrs) generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The product was returned to depuy synthes for evaluation.The depuy synthes team forwarded the device to millstone medical which conducted a visual inspection of the returned device.Visual analysis of the returned sample was performed on speedtitan compression impl kit 25x20x20.It was confirmed that the bme speedtitan se- 2520ti product had the correct label on the back of the box with correct part number and the implant was also for se-2520ti part number but the packaging was specifying that the product is in a speedtitan se-2020ti box.The dimensional inspection was not performed since dimensions are not relevant to the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the speedtitan compression impl kit 25x20x20.The root cause of the complaint condition can be confirmed due to the manufacturing issue.The received condition of the speedtitan compression impl kit 25x20x20 confirmed that the bme speedtitan se- 2520ti product had the correct label on the back of the box with correct part number and the implant was also for se-2520ti part number but the packaging was specifying that the product is in a speedtitan se-2020ti box.Relevant actions have been taken to further evaluate and determine the manufacturing error in detail that led to the complaint condition.Drawing/specifications reviewed.The following drawing/documents were reviewed by millstone medical: speed titan(tm) implant kit.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.G1.H5.

Brand Name
SPEEDTITAN COMPRESSION IMPL KIT 25X20X20
Common Device Name
ORTHOPAEDIC BONE STAPLE, NON-ADJUSTABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BIO MEDICAL ENTERPRISES INC
14785 omicron dr # 205
san antonio TX 78245
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14270357
Report Number2939274-2022-01583
Device Sequence Number20294277
Product Code JDR
UDI-Device Identifier00810633021576
UDI-Public00810633021576
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-2520TI
Device Catalogue NumberSE-2520TI
Device Lot NumberMSE200194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown